MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.5
Catalog Number MSG9065
Medical Device Problem Codes Degraded (1153); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sensicare gloves for having ink on them, or transfer of the lot stamp on the top of the glove to the bottom of the glove (palm).I have also been getting complaints of the same gloves being stiff and breaking apart.".
 
Additional Manufacturer Narrative
The customer reported sensicare gloves "having ink on them, or transfer of the lot stamp on the top of the glove to the bottom of the glove (palm)" and complaints of the same gloves being "stiff and breaking apart." although a call tag was provided, no sample was provided; however, the reported issue of ink transfer/smearing on the surgical glove was confirmed via customer-supplied image.The complaint investigation regarding the gloves being "stiff and breaking apart" could not be completed because the reported product sample was not returned for evaluation and insufficient information was available to verify the alleged failure.Without physical examination of the product and/or additional supporting details, the reported condition cannot be confirmed, and the root cause of the reported issue remains unconfirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50900314
Report Number1417592-2026-51256
Device Sequence Number5903765
Product Code KGO
UDI-Device Identifier40888277347886
UDI-Public40888277347886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9065
Device Lot Number4032014565-3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown